Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Used Fentanyl patches for neuropathy in feet. Advised withdrawal, prescribed neurotin. Unable to withdraw patches

I have been on Fentanyl patches for neuropapy in my feet for about seven years. I m now on 50 Mg but my doctor wanted me to Withdrawal in about two He did not prescribe any thing for the pain except Neurotin which causes hot flashes or maybe it is the Fentanyl that S causing that. I Couldn do it. My life has become unmanigible. Please help me!
Asked On : Thu, 28 Mar 2013
Answers:  1 Views:  99
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Naturopathy & Yoga Specialist 's  Response
You are not alone. Millions of people like you are getting drug abusers after prescription of the pain-killers. In my practice, I have never seen withdrawal from 7 years of using opiates as a “cold turkey”. The advice to stop taking opioids is not practical. The problem is that fentanyl requires increasing doses and decreasing doses cause hypersensitivity to any pain. Medically, it is called opioid-induced hyperalgesia or opioid-induced abnormal pain sensitivity.
In my Ebook: Healthy pancreas, healthy you” in the part 3, I describe in detail the process of withdrawal.
Fortunately, it is possible to get rid of fentanyl with supervision of the knowledgeable, experienced, licensed health practitioner. Usually, it takes 5-7 days, and it is not so miserable and relatively safe. I don’t believe in one approach. I use nutritional supplements, acupuncture, herbs, hypnosis, special diet, cleansing techniques, for example, colon hydrotherapy, etc. Using that helps to improve brain chemistry, detox from drug, alleviate the worst symptoms of the withdrawal, such as insomnia and pain, make aversion to drug, etc.

Good Luck
Answered: Fri, 19 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor